# SDR 95ZZZX3185

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5730 · Wing, Plate/Skin
- Part: L/E Skin
- Condition: Cracked
- Location: Ws 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A ROUTINE A-CHECK, MAINTENANCE FOUND .6250 INCH CRACK AT APPROXIMATELY L/E STATION XFS 207 TOP SIDE, LEFT WING.
